# SDR AALA202506093142

- Difficulty date: June 6, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N937AN
- Make and model: Boeing 737823
- Aircraft serial: 30082
- Aircraft time: 66,530 hours, 28,104 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Malfunctioned
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR HANDLE IS NOT WORKING PROPERLY CAN BE DIFFICULTTO OPEN DOOR. TROUBLESHOT AND FOUND BOTH INNER AND OUTER DOOR HANDLES PLUS BOTH INNER AND OUTER HANDLE MOUNT PLATES LOOSE. TIGHTNED DOOR HANDLE ASSEMBLY. PER AMM 25-40-11. OPERTIONAL CHECK GOOD.
